Algebraic independence of mahler functions and their values

Kumiko Nishioka

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

General theorems are proved on the algebraic independence of Mahler functions in several variables and their values at algebraic points.

Original languageEnglish
Pages (from-to)51-70
Number of pages20
JournalTohoku Mathematical Journal
Volume48
Issue number1
DOIs
Publication statusPublished - 1996 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Algebraic independence of mahler functions and their values'. Together they form a unique fingerprint.

Cite this